# SDR DALA2021080504459

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: B 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 WORN ON SETTLEMENT AREA OF ECS DOOR ON STA 1040 BTW RBL 8 TO RBL 27 AT ECS BAY. CORRECTIVE ACTION: SUMMARY OF NRC 00228; AREA DAMAGE ON FRAME (LWR CHORD) AT SETTLEMENT AREA OF ECS DOOR ON STA 1037.67 BTW RBL 8 TO RBL 27 WAS REPAIRED PER ETI-57-21-369 REV. 4 AND ER/A NO. 593142-14 REV.ORIGINAL. (1897110)
